# SDR 00FDEA00746

- Difficulty date: October 24, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46619
- Engine: Ge CF66D
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Sluggish
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

UPON ROTATION NR 2 FUEL FLOW AROUND 5000.  1 & 3 10000 F/F N1 33 PERCENT, N2 97 PERCENT EGT 700.  AC WOULD NOT CLIMB, VERY SLUGGISH.
